# SDR COMA0760534

- Difficulty date: August 20, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N712CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7244
- Aircraft time: 22,692 hours, 20,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5425 - EMERGENCY LIGHT ON CEILING BY LAV INOP.  REMOVED AND REPLACED LAMP.
